Sur la postulation generique des courbes rationnelles

A. Hirschowitz Université de Nice, France

TBD mathscidoc:1701.331585

Acta Mathematica, 146, (1), 209-230, 1980.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{a.1980sur,
  title={Sur la postulation generique des courbes rationnelles},
  author={A. Hirschowitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253994699294},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={209-230},
  year={1980},
}
A. Hirschowitz. Sur la postulation generique des courbes rationnelles. 1980. Vol. 146. In Acta Mathematica. pp.209-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253994699294.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved